Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/8275
Title: Periodic solutions for quasilinear complex-valued differential systems involving singular $\phi$-Laplacians
Authors: Mawhin, Jean
Keywords: periodic solutionscomplex-valued systemstopological degreesingular $\phi$-Laplacian
Issue Date: 2012
Publisher: EUT Edizioni Università di Trieste
Source: Jean Mawhin, "Periodic solutions for quasilinear complex-valued differential systems involving singular $\phi$-Laplacians", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 44 (2012), pp. 75–87.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
44 (2012)
Abstract: 
Topological degree is used to obtain sufficient conditions for the
existence of periodic solutions of systems of second order complex-
valued ordinary differential equations involving a singular $\phi$-Laplacian.
Corresponding results for first order equations are also obtained.
Type: Article
URI: http://hdl.handle.net/10077/8275
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.44 (2012)

Files in This Item:
File Description SizeFormat
Mawhin_RIMUT44.pdf222.59 kBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 50

600
checked on Apr 1, 2020

Download(s) 50

530
checked on Apr 1, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.